MathSciNet Relay Station
MathSciNet bibliographic data
MR1317901 (96b:76001) 76-05 (76B15 76B25)
Hammack, Joe; McCallister, Daryl; Scheffner, Norman; Segur, Harvey Two-dimensional periodic waves in shallow water. II. Asymmetric waves. J. Fluid Mech. 285 (1995), 95–122.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement